# SDR DALA2023121910421

- Difficulty date: December 9, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 85,765 hours, 39,837 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 DOOR L2 SLIDE LIGHT ALWAYS ON. CORRECTIVE ACTION: T/S L2 DOOR LIGHT AT LEFT SENSOR LOCATION, FOUND FAULTY. REMOVED AND REPLACED LT GIRT BAR PROXIMITY SENSOR PER B757 AWDM 25-66- 11. OPS CK OK. (5002837)
